# SDR AALA202210052560

- Difficulty date: September 15, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737
- Aircraft serial: 31105
- Aircraft time: 36,157 hours, 15,023 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB LOCATED AT BS 663 AND RBL 34. REPAIRED PER SRM 57-10-10-2R-3 ALTERNATIVE 1.
